# SDR ASAA2024022958120

- Difficulty date: February 15, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 147A61374
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N8252009; R-2 DOOR, EXTERNAL HANDLE PAN HAS SURFACE CORROSION. GROUNDED - YES. REMOVED AND REPLACED HANDLE PAN IAW BAC DWG 147A6502 REV A.
